Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Fourier analysis of nonstationary stochastic processes


Author: Tatsuo Kawata
Journal: Trans. Amer. Math. Soc. 118 (1965), 276-302
MSC: Primary 60.40
MathSciNet review: 0183014
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Salomon Bochner, Harmonic analysis and the theory of probability, University of California Press, Berkeley and Los Angeles, 1955. MR 0072370 (17,273d)
  • [2] -, Lectures on Fourier integrals, Annals of Mathematics No. 42, Princeton Univ. Press, Princeton, N.J., 1959.
  • [3] S. Bochner and S. Izumi, Some general convergence theorems, Tôhoku Math. J. 42 (1936), 191-194.
  • [4] H. Cramér, On some classes of non-stationary stochastic processes, Proc. 4th Berkeley, Sympos. Math. Statist. and Prob., Vol. II, Univ. California Press, Berkeley, Calif., 1961, pp. 57-78.
  • [5] J. L. Doob, Stochastic processes, John Wiley & Sons, Inc., New York; Chapman & Hall, Limited, London, 1953. MR 0058896 (15,445b)
  • [6] Hirohisa Hatori, Some expansion theorems for stochastic processes. I, Kōdai Math. Sem. Rep. 15 (1963), 111–120. MR 0154322 (27 #4271)
  • [7] T. Kawata, Some convergence theorems for stationary stochastic processes, Ann. Math. Statist. 30 (1959), 1192–1214. MR 0109365 (22 #251)
  • [8] M. Loève, Fonctions aléatoires du second ordre, Suppl. to P. Lévy, Processus stochastique et mouvement brownien, Gauthier-Villars, Paris, 1948.
  • [9] Michel Loève, Probability theory, Third edition, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto, Ont.-London, 1963. MR 0203748 (34 #3596)
  • [10] Emanuel Parzen, An appproach to time series analysis, Ann. Math. Statist. 32 (1961), 951–989. MR 0143315 (26 #874)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.40

Retrieve articles in all journals with MSC: 60.40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1965-0183014-2
PII: S 0002-9947(1965)0183014-2
Article copyright: © Copyright 1965 American Mathematical Society